Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have osgood slaughters disease, lump under knee cap. Is this something serious?

Hello I m 20 and believe I have osgood shlaughters disease. I have had it ever since I played sports as a child. A few months ago on my right knee, just below the knee cap around the tibia area there formed a lump the size of a dime. It did not hurt or bother me but recently I pushed on it with a good amount of force with my fingers tips and felt it move around a little then it seems to shrunk in size. Is this something serious?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

Osgood Shlatter's disease is an epiphysitis of the tibilial tuberosity. This happens due to irritation of patellar ligament at its attachment with the tibial tuberosity.

It is a benign non serious condition. Only the discomfort appears from time to time.

This condition can be tackled with rest, ice packing, compression and limb elevation.

Hope this helps.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor